Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On the simultaneity problem in the aid and growth debate
Author: Brueckner, Markus
Citation: Journal of Applied Econometrics, 2013; 28(1):126-150
Publisher: John Wiley & Sons Ltd
Issue Date: 2013
ISSN: 0883-7252
School/Discipline: School of Economics
Statement of
Markus Brückner
Rights: Copyright © 2011 John Wiley & Sons, Ltd.
RMID: 0020124884
DOI: 10.1002/jae.1259
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.